# SDR 04FDEA02000

- Difficulty date: July 6, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A7082505
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK CROWN AT STA 6-80, LBL 47.5 FOUND WORN.  MAIN DECK, SEAT TRACK FROM STA 6-40 TO STA 7-0, LBL 47.5 CUT AND REMOVED AS PER SRM 53-70-00 FIGURE 1 VOLUME I AND SRM 51-31-01 VOLUME II.  REPAIR PARTS FABRICATED AND REWORKED AS PER SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR PARTS INSTALLED AS PER SRM 51-31-01 VOLUME II AND 53-70-00 FIGURE 1 VOLUME I.
